MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-059
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2006, the primary surgery was performed via tha for right hip with the implants.On an unknown date, the patient visited the hospital and felt strange on her hip, and it was confirmed that the dislocation occurred.The revision surgery is considering, but the exact date is not scheduled.In the revision, the cup will be removed, but the stem will not be removed because it was not loosened.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
9/10 COCR HEAD 28MM +3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11656962
Report Number1818910-2021-07802
Device Sequence Number17022141
Product Code JDI
UDI-Device Identifier10603295276647
UDI-Public10603295276647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1521-90-059
Device Catalogue Number152190059
Device Lot Number2173224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AML A PLUS 14.0 MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X20MM; CANCELLOUS BONE SCREW 6.5X20MM; DURALOC 1200 SERIES 54MM OD; ENDURON 10D 54OD X 28ID; AML A PLUS 14.0 MM; CANCELLOUS BONE SCREW 6.5X15 MM; CANCELLOUS BONE SCREW 6.5X2 MM; CANCELLOUS BONE SCREW 6.5X20 MM; DURALOC 1200 SERIES 54 MM OD; ENDURON 10D 54OD X 28ID
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR